# SDR SWIA201232097

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 25,043 hours, 21,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ROW 8 EMERGENCY LIGHT IS BURNED OUT.  (FLT 5656)  RELAMPED EMERGENCY LIGHT.
